# SDR ASOA2013052903685

- Difficulty date: May 6, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 20,015 hours, 14,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Step
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP RISER CRACKED ON AFT SIDE OF ASD.   REMOVED ASD AFT RISER PANEL RECEIVED & DRILLED UP NEW PANEL FOR STIFFNERS REF SRM 51-42-06-001-001 & SRM 51-40-11-001-001.  INSTALLED THE RISER PNL IAW SRMS 51-42-13-001-A01 AND 51-42-03-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
